Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering with high BP, CAD, diabetes, on glimestar M1, glucometer shows elevated readings. Is it due to sustained release nature of medicine?

I.m 71 yrs old male, suffering from high BP , CAD and Diabetes type 2, for which I have been prescribed Glimestar M1 twice a day.the first tab I take with my refreshment at about 10 AM and the second with my dinner at 7 PM. My glucometer readings for fasting blood sugar is 112 and PP 192 which I find on higher side.Is it because of sustained release nature of medicine? Pl. advise and thanks.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
  User's Response
Ok ur already in higher dose of metformin
I think u shoul get an investigation done by lab
blood sugar fasting and post prindal
HBA1C to find out last four month blood sugar control
If it get raised the u shoul be shifted to insulin intake as per physician advise depend on demand according to RBS
BUT WITH AGE FACTOR U SHOULD GET FEW MORE INVESTIGATION TO BE DOBE
RFT,ECG,FUNDUS CHECK UP BY OPHTHALMOLOGIST TO RULE OUT DIABETIC RETINOPATHY
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor